MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. 2-LEVEL 28MM FIXED PLATE; MAXAN ANTERIOR CERVICAL PLATE SYSTEM

ZIMMER BIOMET SPINE INC. 2-LEVEL 28MM FIXED PLATE; MAXAN ANTERIOR CERVICAL PLATE SYSTEM
Catalog Number 14-522228
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that a ring dislodged from a maxan plate while the screw was being implanted.Another plate was used to complete the case.There was a 15-minute delay without any impact to the patient.
 
Additional Manufacturer Narrative
Device evaluation.Visual inspection prior to sterilization revealed that one of the rings was disassembled from the device.The ring was subsequently lost in the autoclave.Potential cause root cause was unable to be determined.This event could possibly be attributed to improper interference between the ring and the screw during insertion.Dhr review per dhr review, the part was likely conforming when it left zimvie control.Device use this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Event or Problem Description

Brand Name
2-LEVEL 28MM FIXED PLATE
Common Device Name
MAXAN ANTERIOR CERVICAL PLATE SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
na
westminster CO 80021
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key15914758
Report Number3012447612-2022-00277
Device Sequence Number6535774
Product Code KWQ
UDI-Device Identifier00880304961173
UDI-Public(01)00880304961173(10)J6916016
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K133518
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number14-522228
Device Lot NumberJ6916016
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2022
Supplement Date Received by Manufacturer04/27/2023
Initial Report FDA Received Date12/05/2022
Supplement Report FDA Received Date05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale